ArticleJournal of critical care medicine (Universitatea de Medicina si Farmacie din Targu-Mures)2020
The Use of Extracorporeal Life Support in a Patient Suffering from Venlafaxine Intoxication. A Case Report.
Article in Journal of critical care medicine (Universitatea de Medicina si Farmacie din Targu-Mures), 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 8 citations in OpenAlex.
- Successful use of extracorporeal life support and hemadsorption in the context of venlafaxine intoxication requiring cardiopulmonary resuscitation: a case report.Journal of artificial organs : the official journal of the Japanese Society for Artificial Organs · 2024Article
- Life-Threatening Cardiogenic Shock Related to Venlafaxine Poisoning-A Case Report with Metabolomic Approach.Metabolites · 2023Article
- Article
- Venlafaxine overdose treated with extracorporeal life support.CMAJ : Canadian Medical Association journal = journal de l'Association medicale canadienne · 2021Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Very few reports exist on serious cardiac complications associated with intake of serotonin-noradrenaline reuptake inhibitors. This paper describes and discusses the case of a patient who ingested a dose of 17.5 g venlafaxine. She developed a full serotonergic syndrome leading to multi-organ failure, including refractory cardiovascular shock, which was managed by early implantation of an extracorporeal life support (ECLS) system as a bridging strategy. This intervention was successful and resulted in full recovery of the patient.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.